Hi, What does it mean when the results of a visual field test are excellent, but actually shows a hypersensitivity? My other question is, are chronic headaches a symptom of MS? My history is, I’ve had many negative brain and spine MRI’s in the past 6 years. (Last one was 2.5 yrs ago) I mainly had tingling, heavy leg, nerve pain. No eye issues. The last 3 years the episodes have greatly reduced, when I went off wheat. The past two months I’ve had chronic headaches, and some nerve pain. Yesterday I lost peripheral vision for 15 mins in one eye. Had blind spots when reading. Optometrist tests all fine, just the hypersensitivity, as mentioned. Ive since had headaches, tingling and heavy leg and arm, all on the left side. I know I probably need another MRI… Michelle
This complaint mimics MS symptoms but also causes chronic headaches; http://www.aps-support.org.uk/
Get your GP to do a blood test. If you have no problems taking Aspirin; just 75mg a day might take your headaches away. Check with your GP.
Your eye problem sounds like Optic Neuritis; see optic neuritis - multiple sclerosis encyclopaedia
Ms is definitely a frustrating disease. I, too, had excellent results with a vision test. However, after MRIs of brain, cervical and T spine showing multiple lesions, they diagnosed it as MS. They could not do a spinal tap. I also have Obstructive Hydrocephalus. Spinal tap could kill me. I was diagnosed in 2014 and after two and a half years of having success with Copaxone, my body is now rejecting it. They are thinking of trying Tecfidera. I am terrified of the side effects and if it would even work for me. Has anyone else been on this drug or one of the other MS drugs with success?
I was diagnosed in 2014 with RRMS. They put me on Copaxone and I have had success, it seems, with the drug for about 2 1/2 years. For some reason, my body is now rejecting the drug so I need to try something else. I have also changed my diet dramatically and am eating healthier foods and staying away from processed food and drink as much as possible. My doctor and I are discussing other drug treatment. It’s absolutely terrifying for me when I look at my options. I am thinking about trying Tecfiderra. Has anyone else tried this drug? Are the side effects tolerable?